Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 7, 2024, 8:25 PM MDT for Crowley County, Otero County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2024, 8:25 PM MDT (02:25 UTC)
- Expired
- Jul 7, 2024, 11:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crowley County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 47 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:28 PM MDT | FLASH FLOOD | 1 Wnw Manzanola, CO | Right lane of hwy 50 flooded with one car stalled. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 350 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1511 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
176
WGUS55 KPUB 080225
FFWPUB
COC025-089-080415-
/O.NEW.KPUB.FF.W.0012.240708T0225Z-240708T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
825 PM MDT Sun Jul 7 2024
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southwestern Crowley County in southeastern Colorado...
Northwestern Otero County in southeastern Colorado...
* Until 1015 PM MDT.
* At 825 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain in Highway 50 corridor from Fowler to Rocky Ford.
Between 1 and 2 inches of rain have fallen. The expected rainfall
rate is 2 inches in 1 hour. Additional rainfall amounts up to 1
inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rocky Ford, Fowler, Manzanola, Olney Springs and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3821 10377 3815 10371 3806 10369 3800 10383
3804 10402 3811 10406 3818 10405
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
KT2 follow-up statements
501
WGUS55 KPUB 080409
FFWPUB
COC025-089-080515-
/O.EXT.KPUB.FF.W.0012.000000T0000Z-240708T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1009 PM MDT Sun Jul 7 2024
The National Weather Service in Pueblo has extended the
* Flash Flood Warning for...
Southwestern Crowley County in southeastern Colorado...
Northwestern Otero County in southeastern Colorado...
* Until 1115 PM MDT.
* At 1009 PM MDT, Doppler radar indicated thunderstorms produced
additional moderate rain in Highway 50 corridor from Fowler to
Rocky Ford. Between 1 and 2 inches of rain fell with thunderstorms
earlier this evening. Additional showers and thunderstorms may
produce rainfall rate up to 0.5 inches in 1 hour through 11 PM.
Flash flooding is expected to continue.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rocky Ford, Fowler, Manzanola, Olney Springs and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3821 10377 3815 10371 3806 10369 3800 10383
3804 10402 3811 10406 3818 10405
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5 INCHES IN 1 HOUR
$$
KT622
WGUS75 KPUB 080521
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1121 PM MDT Sun Jul 7 2024
COC025-089-080531-
/O.EXP.KPUB.FF.W.0012.000000T0000Z-240708T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crowley CO-Otero CO-
1121 PM MDT Sun Jul 7 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN CROWLEY AND
NORTHWESTERN OTERO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
Additional rain may continue into the early morning hours, but it is
not expected to be heavy enough to cause additional flash flooding
&&
LAT...LON 3821 10377 3815 10371 3806 10369 3800 10383
3804 10402 3811 10406 3818 10405
$$
HodanishWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 5:12 PM MDT, 3 hours 13 minutes earlier. Its key messages:
- Strong to severe thunderstorm winds are possible over the southeastern plains this afternoon
- Daily afternoon rain showers and thunderstorms expected for much of the week, but mostly along the mountains.
- Temperatures slowly warm throughout the week, with temperatures around seasonal values.
Area forecast discussion, Jul 7, 5:12 PM MDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 512 PM MDT Sun Jul 7 2024 .KEY MESSAGES... - Strong to severe thunderstorm winds are possible over the southeastern plains this afternoon - Daily afternoon rain showers and thunderstorms expected for much of the week, but mostly along the mountains. - Temperatures slowly warm throughout the week, with temperatures around seasonal values. && .UPDATE... Issued at 251 PM MDT Sun Jul 7 2024 Updated to issue a Severe Thunderstorm Watch for the I-25 corridor and areas east into the Plains. Hail to the size of golfballs and wind gusts near 60 mph will be possible with the strongest storms. Flash flooding may be possible over urban areas into this evening. Mozley && .SHORT TERM /THROUGH MONDAY/... Issued at 212 PM MDT Sun Jul 7 2024 Currently...satellite imagery shows widespread cumulus clouds across much of southern Colorado this afternoon, with clearing condition south by the Kansas border. Moisture has been slowly backing westward across the Plains, with dewpoint values now into the lower 50s along the I-25 corridor. Gusty east winds will continue to pull moisture westward. Temperatures are nice for this time of year, with 70s to lower 80s across much of the lower elevations. Rest of today and tonight...broad northwesterly flow aloft will continue through tonight, with an upper shortwave trough digging south across Wyoming and progressing southward across central Colorado through Monday morning. We are starting to see thunderstorm development over Teller County, and this activity should spread southeast across El Paso County through mid afternoon. Model guidance in good agreement with a cold front dropping into the Palmer Divide by late afternoon, and surging south along the I-25 corridor through this evening. Moisture, and northeasterly upslope flow should allow for convective development along the I-25 corridor for late afternoon into this evening. MLCAPE values around 1200 j/kg, 0-6km shear values near 40 kts and the upper wave dropping into the area should allow for a few strong to severe storms through this evening. Initially, storms will develop across El Paso County, and drop south-southeast across Pueblo and into the southeast Colorado Plains through midnight. Given the parameter listed above, the strongest storms will be capable of producing golfball sized hail and damaging winds. Areas along the I-25 corridor, and just east will see the greatest chances of severe weather into this evening. Non-zero helicity values are also anticipated, and an isolated tornado may also be possible through this evening. Given the abundant moisture and increasing PWAT values, storms will be efficient rain producers, and flash flooding over urban areas will need to be monitored. Expect the strongest storms to slowly dissipate overnight as they shift south-southeast towards the Raton Mesa and New Mexico border by Monday morning. Most high-res guidance has thunderstorms ongoing through tomorrow morning, with potential strong storms over Baca County. But for the most part, the severe threat should end around midnight. Localized flooding may also continue to be a threat into Monday morning. Monday...the upper wave will be shifting southeast into the southern Plains by Monday afternoon. Expect the overnight convection to clear the area by 9 AM, with mostly dry conditions through the remainder of the morning due to subsidence behind the departing wave. By afternoon, residual moisture over the mountains will spark thunderstorms over the higher terrain. Northerly flow aloft should keep storms that develop along the higher terrain through the afternoon. Weak CAPE values may allow for a couple of storms to produce small hail. Locally heavy rainfall over burn scars could potentially lead to flash flooding on burn scars. Highs will remain cool, with 70s and 80s across the lower elevations. Mozley && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 212 PM MDT Sun Jul 7 2024 Monday Night - Saturday: Well not much has changed for the long term forecast, with rain showers and thunderstorms each day and warming temperatures. Synoptically, a ridge of high pressure to the west will keep flow northwesterly for most of the period, and as the ridge drifts eastward, transition flow to become more northerly. Confidence continues to remain high to very high (>60%) on this pattern evolution given consistency and strong ensemble model support. While overall forcing will be mostly meager, modest orographic forcing is expected, with reinforcement from diurnal upsloping each afternoon. Along with that, at least modest moisture will remain in place given the lack any major waves/troughs to scour it out. Given all of that, daily isolated to scattered rain showers and thunderstorms are anticipated, though mostly along the mountains. An isolated shower or storm may push off of the higher terrain and move over immediate adjacent areas. Most likely hazards with any more organized storms will be gusty winds, small hail, and lightning. Any precipitation present during the days is expected to lessen in coverage and intensity during the evening hours as instability and terrain forcing wane. Looking at temperatures, a slow warming trend is anticipated. With the ridge pushing towards and over the region, much of the area will rebound back to near seasonal values for early to mid July. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 501 PM MDT Sun Jul 7 2024 A good chance of showers and thunderstorms will affect the KCOS and KPUB terminals through 04z. While main risk will be MVFR to brief IFR cigs/vis due to +TSRA, there could also be large hail and gusty erratic winds up to 60 kts if a stronger storm makes a direct impact. Risk will shift south of KCOS by 02-03z and south of KPUB between 03-04z. Winds will shift out of the north as the main line of thunderstorms move through then diminish with cloud breaks during the overnight hours. Tomorrow will be drier with VFR conditions and south to southeast winds 10-15 kts. KALS will remain VFR, with breezy west to northwest winds 10-20 kts this evening before shifting out of the east around 03z as winds spread through La Veta Pass and into the San Luis Valley. Winds should diminish after 06z with light winds through Monday morning. Tomorrow will remain VFR with scattered afternoon clouds. Afternoon thunderstorm chances look too low to mention in the TAF at this point. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...MOZLEY SHORT TERM...MOZLEY LONG TERM...SIMCOE AVIATION...KT
Hazardous weather outlook, Jul 7, 11:26 AM MDT, 8 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1126 AM MDT Sun Jul 7 2024 COZ058>089-093>099-081730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1126 AM MDT Sun Jul 7 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will be possible from late this afternoon into the evening hours. The greatest threat for severe thunderstorms will be along the Interstate 25 corridor. Unlike most days when storm move off the mountains and then east onto the plains, storms today will move south-southeast, pretty much southward down the I-25 corridor. Storms through this evening will likely be proficient at producing significant quantities of hail, some of it up to the size of golfballs. Damaging winds and isolated tornadoes cannot be ruled out from this afternoon into the evening hours. The storms will last into the late evening hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered thunderstorms will be possible on Monday, with the greatest coverage over the southern mountains and I-25 corridor. Through the remainder of the period, mainly isolated to scattered thunderstorms will be possible, mainly over the mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 88/88
In the hours before
Special weather statement, Jul 7, 6:57 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
657 PM MDT Sun Jul 7 2024
COZ086>088-080130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
657 PM MDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO...
NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 730
PM MDT...
At 656 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles northeast of Walsenburg, or 34 miles south of Pueblo, moving
east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3768 10444 3783 10452 3795 10425 3775 10412
TIME...MOT...LOC 0056Z 251DEG 16KT 3779 10442
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jul 7, 7:07 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
707 PM MDT Sun Jul 7 2024
COZ093-097-080130-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
707 PM MDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO AND
SOUTHWESTERN BENT COUNTIES THROUGH 730 PM MDT...
At 707 PM MDT, Doppler radar was tracking a strong thunderstorm over
Timpas, or 14 miles southwest of La Junta, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Junta, North La Junta, Higbee, and Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3769 10378 3787 10387 3802 10350 3776 10340
TIME...MOT...LOC 0107Z 255DEG 21KT 3782 10373
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Jul 7, 7:11 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
711 PM MDT Sun Jul 7 2024
COZ087-088-080145-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
711 PM MDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES THROUGH 745 PM MDT...
At 711 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Walsenburg, or 33 miles north of Trinidad, moving east
at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and northwestern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3750 10481 3771 10465 3771 10421 3747 10451
TIME...MOT...LOC 0111Z 267DEG 23KT 3766 10458
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
kamSpecial weather statement, Jul 7, 7:29 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
729 PM MDT Sun Jul 7 2024
COZ074-088-080200-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
729 PM MDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 800 PM MDT...
At 729 PM MDT, Doppler radar was tracking a strong thunderstorm over
Starkville, or near Trinidad, moving southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Starkville, and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3712 10464 3719 10454 3709 10410 3700 10412
3699 10453
TIME...MOT...LOC 0129Z 296DEG 26KT 3711 10455
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 7, 7:44 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
744 PM MDT Sun Jul 7 2024
COZ086-088-093-080215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
744 PM MDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OTERO...
NORTHEASTERN HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES THROUGH 815 PM MDT...
At 743 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles west of Delhi, or 39 miles south of Pueblo Airport, moving east
at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Otero,
northeastern Huerfano, north central Las Animas and southeastern
Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3770 10447 3782 10435 3794 10400 3769 10400
3766 10431
TIME...MOT...LOC 0143Z 249DEG 20KT 3773 10437
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 7, 7:56 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
756 PM MDT Sun Jul 7 2024
COZ079-086-080230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
756 PM MDT Sun Jul 7 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL PUEBLO COUNTY
THROUGH 830 PM MDT...
At 755 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Florence, or 21 miles west of Pueblo, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beulah and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3820 10504 3824 10504 3825 10499 3825 10493
3812 10461 3798 10479 3797 10498
TIME...MOT...LOC 0155Z 324DEG 14KT 3821 10500
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jul 7, 6:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 7, 6:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jul 7, 6:16 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jul 7, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 28 min |
| Jul 7, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 32 min |
| Jul 7, 6:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 7, 6:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 25 min |
| Jul 7, 6:39 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 36 min |
| Jul 7, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 31 min |
| Jul 7, 6:53 PM MDT | Tornado Warning | PUB | Crowley, El Paso, Pueblo | 20 min |
| Jul 7, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 35 min |
| Jul 7, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| Jul 7, 6:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jul 7, 7:07 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 7, 7:11 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jul 7, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 49 min |
| Jul 7, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 48 min |
| Jul 7, 7:16 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 29 min |
| Jul 7, 7:26 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 24 min |
| Jul 7, 7:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 7, 7:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 7, 7:47 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 43 min |
| Jul 7, 7:56 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 7, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 32 min |
| Jul 7, 8:00 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| Jul 7, 8:22 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 38 min |
| Jul 7, 8:27 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 33 min |
| Jul 7, 9:36 PM MDT | Flash Flood Warning | PUB | Bent, Otero | 107 min |
| Jul 7, 9:48 PM MDT | Special Weather Statement | PUB | Bent | 27 min |
| Jul 7, 9:54 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.